# SDR CALA2011083000562

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 44,362 hours, 23,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1ST CLASS EMERGENCY PATH IN SEAT LIGHTING INOP.  REPLACED FUSE IN PWR SUPPLY; OPS CHECKS GOOD.
